Tomorrow 10:00 AM
Search50,000+items
More FromMAXIGESIC
Only 9 left!

Maxigesic Tablets 16's

20% OFF
AED
32
.00
AED 40.00
20% off
Including VAT
Highlights

  • Contains Ibuprofen 150mg and Paracetamol 500mg

  • Relieves pain and fever

  • Double action
  • Fulfilled by Carrefour
    Sold By : Online Pharmacy
    Get It Delivered By
    Electronics+
    Electronics+
    225 mins
    Description

    Maxigesic reduces fever and provides temporary relief of pain associated with headache, sinus pain, toothache, backache, sore throat, arthritis. Can be used as well in any kind of pain such as menstrual, muscular or rheumatic. Deals with aches and pain associated with fever.

    Benefits:

  • Relief of pain

  • Reduction of fever and inflammation

    How To Use:

  • For adults and children over 12 yearsTake 1 or 2 tablets every 4 to 6 hours if required.